American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R42) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Tahl Nowik. Immersions of surfaces into aspherical 3-manifolds. Trans. Amer. Math. Soc. 361 (2009) 1833-1852. MR 2465819.
Abstract, references, and article information
View Article: PDF

[2] Mohammad Ghomi and Marek Kossowski. $\mathbf{h}$-principles for hypersurfaces with prescribed principle curvatures and directions. Trans. Amer. Math. Soc. 358 (2006) 4379-4393. MR 2231382.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Uwe Kaiser. Quantum deformations of fundamental groups of oriented $3$-manifolds. Trans. Amer. Math. Soc. 356 (2004) 3869-3880. MR 2058509.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Toru Ohmoto, Osamu Saeki and Kazuhiro Sakuma. Self-intersection class for singularities and its application to fold maps. Trans. Amer. Math. Soc. 355 (2003) 3825-3838. MR 1990176.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Osamu Saeki and Masamichi Takase. Spin structures and codimension two embeddings of $3$-manifolds up to regular homotopy. Trans. Amer. Math. Soc. 354 (2002) 5049-5061. MR 1926849.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Christian Pappas. Extensions of codimension one immersions. Trans. Amer. Math. Soc. 348 (1996) 3065-3083. MR 1344210.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Osamu Saeki and Kazuhiro Sakuma. Immersed $n$-manifolds in $\mathbf{R}^{2n}$ and the double points of their generic projections into $\mathbf{R}^{2n-1}$. Trans. Amer. Math. Soc. 348 (1996) 2585-2606. MR 1322957.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Bang He Li. Generalization of the Whitney-Mahowald theorem . Trans. Amer. Math. Soc. 346 (1994) 511-521. MR 1273536.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Marek Kossowski. The Lagrangian Gauss image of a surface in Euclidean $3$-space . Trans. Amer. Math. Soc. 335 (1993) 791-803. MR 1087056.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Yair N. Minsky. Harmonic maps into hyperbolic $3$-manifolds . Trans. Amer. Math. Soc. 332 (1992) 607-632. MR 1100698.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Hyun-Jong Song and W. Stephen Wilson. On the nonimmersion of products of real projective spaces . Trans. Amer. Math. Soc. 318 (1990) 327-334. MR 979967.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] M. A. Aguilar. Generators for the bordism algebra of immersions . Trans. Amer. Math. Soc. 316 (1989) 39-51. MR 979961.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] J. Scott Carter. On generalizing Boy's surface: constructing a generator of the third stable stem . Trans. Amer. Math. Soc. 298 (1986) 103-122. MR 857435.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] J. Scott Carter. Surgery on codimension one immersions in ${\bf R}\sp {n+1}$: removing $n$-tuple points . Trans. Amer. Math. Soc. 298 (1986) 83-101. MR 857434.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Lowell Jones. Anosov diffeomorphisms and expanding immersions. II . Trans. Amer. Math. Soc. 294 (1986) 197-216. MR 819943.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Lowell Jones. Anosov diffeomorphisms and expanding immersions. I . Trans. Amer. Math. Soc. 289 (1985) 115-131. MR 779055.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Guillermo Pastor. On bordism groups of immersions . Trans. Amer. Math. Soc. 283 (1984) 295-301. MR 735423.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Youn W. Lee. Handle attaching on generic maps . Trans. Amer. Math. Soc. 279 (1983) 77-94. MR 704603.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Teiichi Kobayashi. Nonimmersions and nonembeddings of quaternionic spherical space forms . Trans. Amer. Math. Soc. 279 (1983) 723-728. MR 709579.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1